# SDR MASA200500061

- Difficulty date: January 26, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 8,578 hours, 6,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Both
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

CLOSED/SUP -ASH 2963 RETURNED TO THE FIELD DUE TO BOTH PACKS OVERTEMP.  FLIGHT CREW REPORTED THEY CYCLED BLEED VALVES TWICE BUT FAULT DID NOT CLEAR.  THEY ALSO GOT AN ENVIRONMENTAL SMELL IN THE CABIN.  EVACUATED AIRCRAFT ON TAXI-WAY IN PHL.  MAINTENANCE CAN NOT DUPLICATE FAULT REQUESTED TEST FLIGHT TO TRY AND DUPLICATE.  1/27 MAINTENANCE COULD NOT DUPLICATE ON GROUND.  TEST FLEW AIRCRAFT AND COULD NOT DUPLICATE, SIGNED OFF AS OPS CHECKD GOOD.
